Follow
Constantin Buse
Title
Cited by
Cited by
Year
A generalisation of the trapezoidal rule for the Riemann-Stieltejes integral and applications
MVBLB S. S. Dragomir, C. Buse
Nonlinear Analysis Forum 6 (2), 337-351, 2001
66*2001
New inequalities for Jeffreys divergence measure
SS Dragomir, J Sunde, C Buse
Tamsui Oxford Journal of Mathematical Sciences 16 (2), 2000
632000
Norm inequalities of Čebyšev type for power series in Banach algebras
SS Dragomir, MV Boldea, C Buşe, M Megan
Journal of Inequalities and Applications 2014 (1), 1-19, 2014
482014
On the Perron-Bellman theorem for evolutionary processes with exponential growth in Banach spaces
C Buse
New Zealand Journal of Mathematics 27 (2), 183-190, 1998
471998
Hyers–Ulam stability and discrete dichotomy
D Barbu, C Buşe, A Tabassum
Journal of Mathematical Analysis and Applications 423 (2), 1738-1752, 2015
382015
Ostrowski's inequality for vector-valued functions and applications
NS Barnett, C Buşe, P Cerone, SS Dragomir
Computers & Mathematics with Applications 44 (5-6), 559-572, 2002
382002
Hyers–Ulam stability and discrete dichotomy for difference periodic systems
C Buşe, D O'Regan, O Saierli, A Tabassum
Bulletin des Sciences Mathématiques 140 (8), 908-934, 2016
342016
The strong variant of a Barbashin theorem on stability of solutions for non-autonomous differential equations in Banach spaces
C Buşe, M Megan, MS Prajea, P Preda
Integral Equations and Operator Theory 59 (4), 491-500, 2007
322007
Uniform stability of periodic discrete systems in Banach spaces
C Buşe, P Cerone, SS Dragomir, A Sofo
Journal of Difference Equations and Applications 11 (12), 1081-1088, 2005
322005
Dichotomy and Boundedness of Solutions for Some Discrete Cauchy Problems Constantin Buşe and Akbar Zada
C Buşe, A Zada
Topics in Operator Theory: Volume 2: Systems and Mathematical Physics …, 2010
312010
On the Perron-Bellman theorem for C0-semigroups and periodic evolutionary processes in Banach spaces
M Reghis, C Buse
Italian J. Pure and Appl. Math 4, 155-166, 1998
271998
REFINEMENTS OF HADAMARDS INEQUALITY FOR MULTIPLE INTEGRALS
SS Dragomir, C Buse
Utilitas Mathematica 47, 193-198, 1995
271995
Hyers–Ulam stability for equations with differences and differential equations with time-dependent and periodic coefficients
C Buşe, V Lupulescu, D O'Regan
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 150 (5 …, 2020
242020
Some Grüss type inequalities for vector-valued functions in Banach spaces and applications
NS Barnett, C Buşe, P Cerone, SS Dragomir
Research report collection 8 (2), 2005
232005
On nonuniform exponential stability of evolutionary process
C Buse
Rend. Sem. Mat. Univ. Pol. Torino 52, 395-406, 1994
231994
A theorem of Rolewicz's type in solid function spaces
C Buşe, SS Dragomir
Glasgow Mathematical Journal 44 (1), 125-135, 2002
192002
Hyers-Ulam Stability for Linear Differences with Time Dependent and Periodic Coefficients
C Buşe, D O’Regan, O Saierli
Symmetry 11 (4), 512, 2019
18*2019
Hyers-Ulam stability and exponential dichotomy of linear differential periodic systems are equivalent
C Buse, D Barbu, A Tabassum
Electronic Journal of Qualitative Theory of Differential Equations 2015 (58 …, 2015
182015
Uniform exponential stability for discrete non-autonomous systems via discrete evolution semigroups
C Buşe, A Khan, G Rahmat, A Tabassum
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie …, 2014
172014
Individual exponential stability for evolution families of linear and bounded operators
C Buse, A Pogan
New Zealand Journal of Mathematics 30 (15-24), 92, 2001
172001
The system can't perform the operation now. Try again later.
Articles 1–20